Document Type


Publication Date


Source Citation

Sendiña-Nadal, Irene., Mihaliuk, Eugene., Wang, Jichang., Pérez-Muñuzuri, Vicente., & Showalter, Kenneth.(2001). Wave Propagation In Subexcitable Media With Periodically Modulated Excitability. Physical Review Letters, 86(8), 1646-1649.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.